Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some geometrical inequalities for sets in Hilbert space


Author: Helmut Aulbach
Journal: Proc. Amer. Math. Soc. 2 (1951), 36-45
MSC: Primary 52.0X
MathSciNet review: 0040681
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Fekete, Über den transfiniten Durchmesser ebener Punktmengen, Math. Z. 32 (1930), no. 1, 215–221 (German). MR 1545162, 10.1007/BF01194630
  • [2] K. Loewner, Grundzüge einer Inhaltstheorie im Hilbertschen Raume, Ann. of Math. vol. 40 (1939).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0040681-7
Article copyright: © Copyright 1951 American Mathematical Society